# SDR SWI2025F01208

- Difficulty date: July 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULL-IN CAM DOUBLER ON PAX DOOR FORMER FS338.00 IS CRACKED  (C-CHECK RO 09/07/2025)REMOVED AND REPLACED  PULL-IN CAM DOUBLER ON PAX DOOR FORMER FS338.00. REF: CRJ-700 SRM 51-42-06-001-001-A01,CRJ-700 SRM 51-42-21-001-001-A01,AND DRAWING 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR (**RII**)
